A non-linear Hodge-de Rham theorem

L. M. Sibner Polytechnic Institute of Brooklyn, N.Y., USA R. J. Sibner Polytechnic Institute of Brooklyn, N.Y., USA

TBD mathscidoc:1701.331386

Acta Mathematica, 125, (1), 57-73, 1970.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:20 uploaded by actaadmin ] [ 481 downloads ] [ 0 comments ]
@inproceedings{l.1970a,
  title={A non-linear Hodge-de Rham theorem},
  author={L. M. Sibner, and R. J. Sibner},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203220107150095},
  booktitle={Acta Mathematica},
  volume={125},
  number={1},
  pages={57-73},
  year={1970},
}
L. M. Sibner, and R. J. Sibner. A non-linear Hodge-de Rham theorem. 1970. Vol. 125. In Acta Mathematica. pp.57-73. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203220107150095.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved